Matematicheskie Zametki
General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Zametki:

Personal entry:
Save password
Forgotten password?

Mat. Zametki, 1988, Volume 44, Issue 3, Page 404 (Mi mz4258)  

This article is cited in 22 scientific papers (total in 23 papers)

Brief Communications

On continuous operators of generalized rational approximation

S. V. Konyagin

Full text: PDF file (124 kB)

Bibliographic databases:
Received: 04.05.1988

Citation: S. V. Konyagin, “On continuous operators of generalized rational approximation”, Mat. Zametki, 44:3 (1988), 404

Citation in format AMSBIB
\by S.~V.~Konyagin
\paper On continuous operators of generalized rational approximation
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 3
\pages 404

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Marinov, “Stability estimates of continuous selections for metric almost-projections”, Math. Notes, 55:4 (1994), 367–371  mathnet  crossref  mathscinet  zmath  isi
    2. A. V. Marinov, “The Lipschitz constants of the metric $\varepsilon$-projection operator in spaces with given modules of convexity and smoothness”, Izv. Math., 62:2 (1998), 313–318  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. E. D. Livshits, “Continuous Almost Best Approximations in $C[0,1]$”, Funct. Anal. Appl., 35:1 (2001), 71–73  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. C. S. Rjutin, “Uniform Continuity of Generalized Rational Approximations”, Math. Notes, 71:2 (2002), 236–244  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. E. D. Livshits, “Stability of the operator of $\varepsilon$-projection to the set of splines in $C[0,1]$”, Izv. Math., 67:1 (2003), 91–119  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. E. D. Livshits, “On Almost-Best Approximation by Piecewise Polynomial Functions in the Space $C[0,1]$”, Math. Notes, 78:4 (2005), 586–591  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. C. S. Rjutin, “On Uniformly Continuous Almost Best Generalized Rational Approximation Operators”, Math. Notes, 87:1 (2010), 141–145  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. A. R. Alimov, I. G. Tsar'kov, “Connectedness and other geometric properties of suns and Chebyshev sets”, J. Math. Sci., 217:6 (2016), 683–730  mathnet  crossref  mathscinet
    9. I. G. Tsar'kov, “Continuous $\varepsilon$-selection”, Sb. Math., 207:2 (2016), 267–285  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. A. R. Alimov, I. G. Tsar'kov, “Connectedness and solarity in problems of best and near-best approximation”, Russian Math. Surveys, 71:1 (2016), 1–77  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. I. G. Tsar'kov, “Local and global continuous $\varepsilon$-selection”, Izv. Math., 80:2 (2016), 442–461  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    12. I. G. Tsar'kov, “Continuous selection for set-valued mappings”, Izv. Math., 81:3 (2017), 645–669  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    13. I. G. Tsar'kov, “Continuous $\varepsilon$-Selection and Monotone Path-Connected Sets”, Math. Notes, 101:6 (2017), 1040–1049  mathnet  crossref  crossref  mathscinet  isi  elib
    14. Tsar'kov I.G., “Continuous Selection From the Sets of Best and Near-Best Approximation”, Dokl. Math., 96:1 (2017), 362–364  crossref  isi
    15. I. G. Tsar'kov, “Continuous selections for metric projection operators and for their generalizations”, Izv. Math., 82:4 (2018), 837–859  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    16. I. G. Tsar'kov, “Continuous selections in asymmetric spaces”, Sb. Math., 209:4 (2018), 560–579  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    17. I. G. Tsar'kov, “New Criteria for the Existence of a Continuous $\varepsilon$-Selection”, Math. Notes, 104:5 (2018), 727–734  mathnet  crossref  crossref  mathscinet  isi  elib
    18. A. R. Alimov, “Selections of the best and near-best approximation operators and solarity”, Proc. Steklov Inst. Math., 303 (2018), 10–17  mathnet  crossref  crossref  mathscinet  isi  elib
    19. I. G. Tsar'kov, “Weakly monotone sets and continuous selection from a near-best approximation operator”, Proc. Steklov Inst. Math., 303 (2018), 227–238  mathnet  crossref  crossref  mathscinet  isi  elib
    20. B. S. Kashin, Yu. V. Malykhin, V. Yu. Protasov, K. S. Ryutin, I. D. Shkredov, “Sergei Vladimirovich Konyagin turns 60”, Proc. Steklov Inst. Math., 303 (2018), 1–9  mathnet  crossref  crossref  mathscinet  isi  elib
    21. I. G. Tsar'kov, “Weakly monotone sets and continuous selection in asymmetric spaces”, Sb. Math., 210:9 (2019), 1326–1347  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    22. I. G. Tsar'kov, “Local Approximation Properties of Sets and Continuous Selections on Them”, Math. Notes, 106:6 (2019), 995–1008  mathnet  crossref  crossref  mathscinet  isi  elib
    23. I. G. Tsar'kov, “Approximative properties of sets and continuous selections”, Sb. Math., 211:8 (2020), 1190–1211  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:324
    Full text:78
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021